# SDR SWIA202008252011

- Difficulty date: July 12, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Wing -Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK BETWEEN FRAME AND DIAPHRAGM AT FS909 BELOW WL97.50 ON WING-TO-BODY SUPPORT STRUCTURE.   REPAIRED CRACK BETWEEN FRAME AND DIAPHRAGM AT FS909 BELOW WL97.50 REFERENCING REO.
